# SDR ASAA2024041949163

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 63,653 hours, 19,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS KNEE HIGH EXIT SIGN TO THE RIGHT SIDE OF R2 DOOR CRACKED. GROUNDED - YES. REMOVED &REPLACED R/H AFT EXIT SIGN R2 DOOR FLOOR LIGHT LENS REF AMM 33-51-01. NO FURTHER DEFECTS NOTED.
